RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2002, Volume 14, Issue 3, Pages 54–69 (Mi dm254)  

Hyperbolicity of some 2-generator groups with one defining condition

N. B. Bezverkhnyaya


Abstract: We give the description of word hyperbolic groups of the form
$$ \langle a,b,t; t^{-1}at=b, t^{-1}bt=w(a,b)\rangle. $$

The research was supported by the Russian Foundation for Basic Research, grant 00–01–00767.

DOI: https://doi.org/10.4213/dm254

Full text: PDF file (1182 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2002, 12:4, 357–373

Bibliographic databases:

UDC: 519.4
Received: 06.11.2001

Citation: N. B. Bezverkhnyaya, “Hyperbolicity of some 2-generator groups with one defining condition”, Diskr. Mat., 14:3 (2002), 54–69; Discrete Math. Appl., 12:4 (2002), 357–373

Citation in format AMSBIB
\Bibitem{Bez02}
\by N.~B.~Bezverkhnyaya
\paper Hyperbolicity of some 2-generator groups with one defining condition
\jour Diskr. Mat.
\yr 2002
\vol 14
\issue 3
\pages 54--69
\mathnet{http://mi.mathnet.ru/dm254}
\crossref{https://doi.org/10.4213/dm254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1952779}
\zmath{https://zbmath.org/?q=an:1067.20056}
\transl
\jour Discrete Math. Appl.
\yr 2002
\vol 12
\issue 4
\pages 357--373


Linking options:
  • http://mi.mathnet.ru/eng/dm254
  • https://doi.org/10.4213/dm254
  • http://mi.mathnet.ru/eng/dm/v14/i3/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:167
    Full text:82
    References:17
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019